On the geometry of a four-parameter rational planar system of difference equations

Aaron S. Clark, Jacob Weiss

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this paper, we consider geometric aspects of a rational, planar system of difference equations defined on the open first quadrant and whose behaviour is governed by four independent, non-negative parameters. This system, indexed as (23, 23) in the notation of Ladas (Open problems and conjectures, J. Differential Equ. Appl. 15(3) 2009, pp. 303-323), is one of the 200 systems from Ladas about which little is known. Using geometric techniques, we answer several questions concerning the behaviour of this system.

Original languageEnglish (US)
Pages (from-to)509-524
Number of pages16
JournalJournal of Difference Equations and Applications
Volume18
Issue number3
DOIs
StatePublished - Mar 2012

Keywords

  • difference equation
  • planar system
  • rational difference equation

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the geometry of a four-parameter rational planar system of difference equations'. Together they form a unique fingerprint.

  • Cite this